# SDR AALA202206060418

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 68,306 hours, 30,670 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 4667
- Condition: Overtemp
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM: HOT BRAKES ON TAKEOFF ROLL AT APPROXIMATELY 70 KNOTS #3 BRAKE WAS 315, #4 BRAKE WAS 310. REJECTED TAKEOFF. BRAKE FANS TURNED ON BUT BRAKE TEMPERATURES REACHED 480 AND 475. MAINTENANCE FOUND #4 BRAKE LEAKING, REPLACED #4 BRAKE PER TASK CARD 26C00032004. (AALA202206068337) MAINTENANCE BLED # 3 BRAKE ASSEMBLY AND SPIN CHECK NORMAL. (AALA202206060418)
